Differential and Integral Equations

On a class of singular or degenerate hyperbolic variational inequalities

Marco Luigi Bernardi, Fabio Luterotti, and Gianni Arrigo Pozzi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 953-975.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569537

Mathematical Reviews number (MathSciNet)
MR1123346

Zentralblatt MATH identifier
0743.35046

Subjects
Primary: 35L85: Linear hyperbolic unilateral problems and linear hyperbolic variational inequalities [See also 35R35, 49J40]
Secondary: 35Q05: Euler-Poisson-Darboux equations 47H19 49J40: Variational methods including variational inequalities [See also 47J20]

Citation

Bernardi, Marco Luigi; Luterotti, Fabio; Pozzi, Gianni Arrigo. On a class of singular or degenerate hyperbolic variational inequalities. Differential Integral Equations 4 (1991), no. 5, 953--975. https://projecteuclid.org/euclid.die/1371569537


Export citation